Hello to all, home from my first Tysabri infusion which went well. So far so good with no side effects. Is it normal to feel a wee bit tired? Hope you are all well. Maryx
I usually feel a little low in energy for the rest of the day, but not everyone does. Bear in mind too that the whole newness of the thing will certainly have left you feeling a drained. So you might be just fine from now on! I’m glad you’ve started. It’s a great drug.
Thanks so muchxx
I was feeling the same the first 3 infusions…very tired …drained…but over time it got better.
Also …a week before the infusion i felt that my ms start acting out a bit …simptomes slightly worsen…like my body was asking for the next infusion .
I dont know if someone else can relate to that .
Now I’m at my 10th and i feel great before and after.
Will get better and better in time.
Only time I felt tired/drained when I was on Ty was the week/days before my next infusion. Felt fine after the infusion till the next time.